Transformation groups on complex Stiefel manifolds

Wu-Yi Hsiang University of California, Berkeley, CA, USA Per Tomter University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331640

Acta Mathematica, 152, (1), 107-126, 1982.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 262 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{wu-yi1982transformation,
  title={Transformation groups on complex Stiefel manifolds},
  author={Wu-Yi Hsiang, and Per Tomter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301557108349},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={107-126},
  year={1982},
}
Wu-Yi Hsiang, and Per Tomter. Transformation groups on complex Stiefel manifolds. 1982. Vol. 152. In Acta Mathematica. pp.107-126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301557108349.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved